Being a very light skinned blonde old lady, I have always had skin issues since childhood. As I neared the "senior" classification my skin and tummy issues worsened until 6 years ago when I diagnosed with UC and a bunch of other digestive issues. When I started Remicade I noticed after a few months, my skin conditions improved significantly. In the last year or so, I have noticed that towards the end of my 5 week Remicade cycle, the skin issues pop up each time. I went to a dermatologist and received different creams for different areas. I am due for an infusion in 2 days and my skin issues are prominent again.
I finally connected the dots and realized that the skin issues are related to the UC and Remicade even though a previous dermatologist told me I was imagining things and UC and Remicade have nothing to do with "winter skin" as he called it. I live in Texas and our winter usually lasts for a day some time in February. When I questioned him deeper about
my theories he told me to "write a paper and publish it in the medical journals so doctors around the world could be enlightened". Needless to say I did not return to him.
I was just wondering if others have been seeing this connection. Now with these replies, I realize I am not the only one who is thinking along these lines.
Presently on: 600 mg. Remicade every 5 weeks
Venofer infusion every 5 weeks
B12 every 5 weeks
12 Asacol daily
Zofran as needed
Dealing with Colitis since 2003, Gastro-Paresis, Reflux, IBS, GERD and Gluten and Dairy Intolerance and last but certainly not least - Arthritis. Am officially a senior citizen - how lovely :P
"Food is in my dreams and in my nightmares!"